In Each Caplet Other Information: Store at 25 degrees C (77 degrees F); excursions permitted between 15 degrees - 30 degrees C (59 - 86 degrees F) see end flap for expiration date and lot number. Does not contain Gluten. Acetaminophen aspirin (NSAID) and caffeine. Pain reliever/pain reliever aid. Actual size. Compare to Excedrin Extra Strength active ingredient (This product is not manufactured or distributed by GSK Consumer Healthcare S.A owner of the registered trademark Excedrin Extra Strength). 100% Quality Guaranteed. Questions or comments? 1-855-423-2630.

Equaline Headache Relief, Extra Strenght, Caplets, 99 Each

$5.99was $6.79$0.06 each

Sale Information

Sales price valid from 12/31/2022 until 1/28/2023

Description

In Each Caplet Other Information: Store at 25 degrees C (77 degrees F); excursions permitted between 15 degrees - 30 degrees C (59 - 86 degrees F) see end flap for expiration date and lot number. Does not contain Gluten. Acetaminophen aspirin (NSAID) and caffeine. Pain reliever/pain reliever aid. Actual size. Compare to Excedrin Extra Strength active ingredient (This product is not manufactured or distributed by GSK Consumer Healthcare S.A owner of the registered trademark Excedrin Extra Strength). 100% Quality Guaranteed. Questions or comments? 1-855-423-2630.

Ingredients

In Each Caplet Active Ingredients: Acetaminophen (250 mg), Pain Reliever; *Aspirin (NSAID) (Nonsteroidal Anti-Inflammatory Drug) (250 mg), Pain Reliever; Caffeine (65 mg), Pain Reliever Aid. In Each Caplet Inactive Ingredients: Corn Starch, Crospovidone, Hypromellose, Microcrystalline Cellulose, Povidone, Propylene Glycol, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
Product Number: 00041163499331

Sale Information

Sales price valid from 12/31/2022 until 1/28/2023

Description

In Each Caplet Other Information: Store at 25 degrees C (77 degrees F); excursions permitted between 15 degrees - 30 degrees C (59 - 86 degrees F) see end flap for expiration date and lot number. Does not contain Gluten. Acetaminophen aspirin (NSAID) and caffeine. Pain reliever/pain reliever aid. Actual size. Compare to Excedrin Extra Strength active ingredient (This product is not manufactured or distributed by GSK Consumer Healthcare S.A owner of the registered trademark Excedrin Extra Strength). 100% Quality Guaranteed. Questions or comments? 1-855-423-2630.
Product Number: 00041163499331